# SDR CA060605006

- Difficulty date: May 31, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,014 hours
- Engine: Allsn 250C20B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 206031121023
- Condition: Cracked
- Location: Fuselage
- Part time: 12,163 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE 300 INSP ON THE AIRFRAME, A CRACK WAS NOTED ON UPPER AFT SECTION OF THE SEAT WEB ASSY. THIS AREA IS PRONE TO STRESS AND CRACKS WHEN THE SEAT PANEL (THAT IS ATTACHED TO IT) IS REMOVED, AND NO SUPPORT IS ADDED TO THE TOP OF THIS WEB ASSY. PEOPLE TEND TO LEAN OVER THIS AREA, PUTTING THEIR HANDS ON THE TOP OF THE WEB AND THE WEB ENDS UP SUPPORTED THE PERSONS WEIGHT. THIS IS THE PROBABLE CAUSE OF THE CRACK, WHICH CAN HAPPEN OVER TIME. THE WEB ASSY WAS REPLACED WITH A NEW PIECE, AND THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20060605006)
